Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Cramps, nausea, loose motions during period. No relief with meftal spas, cyclopam. Combination of anafortan, vovern will help?

Hi, my daughter is 17 and has her high school math exam on 20th apr, which is also the day she expects her periods. She has extremely painful cramps , nausea and loose motions on the first 2 days. meftal spas and cyclopam do not help her...will a combination of anafortan, vovern and rantac d help. Are any of these likely to make her sleepy or dizzy or nauseos, pls advise. Thnx
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
These symptoms are one of the components of PMS.
Since it is only for 2 days, i recommend her to take medications for symptoms.
All these medications are only for pain which do not cause sleepiness.
Consult your doctor to prescribe medicines for loose motions as well.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor